# SDR UALA2010112904354

- Difficulty date: November 27, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 51,463 hours, 14,340 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME ODOR ON THE GROUND AT THE GATE WHEN PACKS WERE TURNED ON, SUSPECTED TO BE FROM GROUND EQUIPMENT.   ODOR REOCCURRED AFTER TAKEOFF.  APU WAS BEING USED AT THE GATE.  AFTER PASSING THRU 15000 FT, LT ENG ON LT PACK AND RT ENG ON RT PACK, APU OFF, ODOR IS GONE.   REMOVED DUCT AT APU, NO CONTAMINATION.  REMOVED DUCT AT LT PACK, NO CONTAMINATION FROM EITHER ENGINE.  PERFORMED BURNOUT PROCEDURE IAW MM. AFTER BURNOUT RAN PACK NORMALLY AND DID NOT NOTICE ANY ODORS.
